MathSciNet Relay Station
MathSciNet bibliographic data
MR1122071 (92f:11154) 11R29 (11R16 11R20)
Mayer, Daniel C. Multiplicities of dihedral discriminants. Math. Comp. 58 (1992), no. 198, 831–847, S55–S58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement